Existence and uniqueness of solutions for single-population McKendrick-von Foerster models with renewal

Agnieszka Bartłomiejczyk , Henryk Leszczyński , Piotr Zwierkowski

Abstract

n/a
Author Agnieszka Bartłomiejczyk
Agnieszka Bartłomiejczyk,,
-
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Piotr Zwierkowski (FMPI / IM)
Piotr Zwierkowski,,
- Institute of Mathematics
Journal seriesRocky Mountain Journal of Mathematics, ISSN 0035-7596, (A 15 pkt)
Issue year2015
Vol45
No2
Pages401-426
Keywords in Englishexistence, uniqueness, characteristics, renewal
DOIDOI:10.1216/RMJ-2015-45-2-401
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.367 (2) - 2015=0.425 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back